Korovkin-Type Theorems in Weighted -Spaces via Summation Process

dc.contributor.authorAcar, Tuncer
dc.contributor.authorDirik, Fadime
dc.date.accessioned2015-04-24T07:31:24Z
dc.date.available2015-04-24T07:31:24Z
dc.date.issued2013
dc.description.abstract[Abstract Not Available]
dc.identifier.citationAcar, T., Dirik, F. (2013) "Korovkin-Type Theorems in Weighted -Spaces via Summation Process". The Scientific World Journal, Volume 2013 (2013), 1-7.
dc.identifier.doi10.1155/2013/534054
dc.identifier.issn2356-6140 (Basılı)
dc.identifier.issn1537-744X (Çevrim içi)
dc.identifier.scopus2-s2.0-84888860993
dc.identifier.urihttp://www.hindawi.com/journals/tswj/2013/534054/
dc.identifier.urihttps://hdl.handle.net/11486/972
dc.identifier.urihttps://doi.org/10.1155/2013/534054
dc.identifier.wosWOS:000327160800001
dc.language.isoen
dc.publisherThe Scientific World Journal
dc.relation.publicationcategoryMakale - Kategorisiz
dc.titleKorovkin-Type Theorems in Weighted -Spaces via Summation Process
dc.typeArticle

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Korovkin-Type Theorems in Weighted -Spaces via Summation Process.pdf
Boyut:
1.87 MB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale Dosyası
Lisans paketi
Listeleniyor 1 - 1 / 1
[ X ]
İsim:
license.txt
Boyut:
1.71 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: